Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A transfer principle for simple properties of theories


Author: Mark E. Nadel
Journal: Proc. Amer. Math. Soc. 59 (1976), 353-357
MSC: Primary 02H10
MathSciNet review: 0414350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of simple property of theories is introduced and it is shown that if $ {\text{P}}$ is a simple property of theories, $ A$ countable admissible, and $ M$ a structure in $ A$, then $ {\operatorname{Th} _A}(M)$ has property $ {\text{P}}$ iff $ {\operatorname{Th} _{\infty \omega }}(M)$ has property $ {\text{P}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H10

Retrieve articles in all journals with MSC: 02H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0414350-2
PII: S 0002-9939(1976)0414350-2
Article copyright: © Copyright 1976 American Mathematical Society